# SDR 9809639911

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961N
- Make and model: Doug DC-9-31
- Aircraft serial: 47405
- System (JASC): 2720 · Rudder Control System
- Part: Shutoff Valve
- Part number: 37723745503
- Condition: Malfunctioned
- Location: Rudder
- Part time: 7,733 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RUDDER WAS ABNORMALLY SENSITIVE TO SMALL AMOUNTS OF INPUT WITH DIFFICULTY TRACKING CENTERLINE.  FLIGHT WAS RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RUDDER POWER SHUTOFF VALVE, OPERATIONAL CHECK NORMAL.
